by basketkase 19d ago

Short note....I have not been recovering well physically...my nose part is healing, I believe, but have been feeling physically sick, no energy at all, no appetite, chills and a horrible headache non stop, plus a bitter taste in my mouth.....was terrified I had gotten covid, found out it is all a side effect of the antibiotic I was on...today is my first day off so will take awhile for it to all get out of my system....I go back to surgeon on Tuesday to get whatever is in my nose removed....still sleeping in recliner at least til my doc appt....thank you for your love and prayers!

249156

by maleah 18d ago

Healing prayers sending you way....

30840
by gramsbear 18d ago

Prayers still coming your way!...Please stay safe... Hugs, Judy...

91289
by sharonleekesner 18d ago

Thank God it was a side effect and not a disease to contend with while healing. I know it isn't fun, or even comfortable, but just knowing "what it is" and "what it isn't", helps a persons mind right there. Continued prayers for your healing and comfort. Do what you need to do to heal, it will be worth it.

4521
by jofrog2000 18d ago

How terrible for you. May your healing progress, and you feel better soon.
Jo

32917
by sdrise 18d ago

So sorry you had side effects from the antibiotics. I had them with Warfrin. Not fun to deal with them... Hopefully now that you are off them you will feel much better, Even better when you see the surgeon and have the thing in your nose removed. Just rest ... I pray for you every day. Hang in there things will get better. HUGS

104881
by dragonflyer 18d ago

Sorry you have not been feeling well, but so glad they discovered it was a side affect and not Covid... Hoping you have a full and speedy recovery....

266973
by sebsews 18d ago

I am glad it is not Covid. You rest and follow doctors orders. Sending prayers for a quick recovery.

12753
by airyfairy 19d ago

You have just described the way I feel on certain antibiotics. I also cannot eat and get a terrible metallic taste in my mouth. I now write down the tablets that make me feel this way and my doctor has the list.
It will pass but with me takes a long time.
Lots of love to you my dear friend.

223991
by noah 19d ago

Oh My friend i hurt for you Big BIG hugsxxxxxxxxxxxxx

350176
by sewtired 19d ago

Thanks for the update even though it was not completely what we wanted to hear. Did they find a new antibiotic for you or are you off antibiotics completely? Don't worry about answering that question, just take it easy and get better. I like the idea of wrapping yourself in all the cyber hugs. Sending you another one.

10009
by 02kar Moderator 19d ago

Well, I like the good news that you seem to be healing, but thanks for the scare. Thank goodness it was a reaction to the antibiotic, but oh my! not a fun time for you at all. I sure hope this is the final set back. Now we are praying for a GOOD report on Tuesday. In the meantime, rest in that recliner and wrap yourself up in the many cyber hugs we are sending to you.

154804
by crafter2243 Moderator 19d ago

As I was reading my heart dropped. Glad it is not Covid and I will continue keeping you in my prayers. In the meantime here is a cyber hug

1 comment
basketkase by basketkase 19d ago

😘

101878
by grammaheh1 19d ago

Hi Vicki, sorry to hear that you had some very bad reactions to the antibiotic. So glad to hear that it was not Covid 19. Hope you feel better soon.

1 comment
basketkase by basketkase 19d ago

🤝

1613
by asterixsew Moderator 19d ago

Thanks for the update and sorry to hear that you didnt react well to your medication. Take care, take life slowly and let your body repair itself

1 comment
basketkase by basketkase 19d ago

👍

97366
by rescuer Moderator 19d ago

Prayers continue... I am so glad it wasn't COVID19!

1 comment
basketkase by basketkase 19d ago

👍

55332
by joolz52 19d ago

thinking of you

2 comments
asterixsew by asterixsew 19d ago

Welcome to Cute

basketkase by basketkase 19d ago

🤝

28
by stork 19d ago

Glad to find your symptoms are related to your meds. Take it easy and let yourself rest up and heal.

1 comment
basketkase by basketkase 19d ago

👍

17988
by pennyhal2 19d ago

As active as you are, I'm sure you are wanting to get back to being busy again. However, it does take time to heal and try not to overdo it. It would have helped to know the side effects of the drug when you first started taking it. That would have helped and save your worries that it was not covid. Sounds like there is a rainbow at the end of this ordeal! Did the Dr. tell you about how long the recovery process is? I'm glad that you are comfortable enough to be able to get to sleep in the recliner. I hope the Dr.has good news for you on Tuesday!

1 comment
basketkase by basketkase 19d ago

👍😘

30878
by dailylaundry 19d ago

Oh, Vicki - the pain you must have! Hopefully, once your body gets through that antibiotic, you will feel better! Sleep in the recliner as long as you need - my husband was definitely more comfortable in his recliner after nose surgery. I continue to send prayers and think about you so often! Love and hugs, Laura

1 comment
basketkase by basketkase 19d ago

😍😘👍

80040